U.S. doctors online nowAsk doctors free
Kent, WA
A 27-year-old female asked:

I'm on zoloft (sertraline) for anxiety , been on it for two weeks and now having internal body vibrations is that normal side effects ? i'm on 25 mg and when will it subside ? thnx

2 doctor answers6 doctors weighed in
Dr. Catherine Spratt turner
Family Medicine 33 years experience
Zoloft (sertraline): It can be normal. As a possible side effect it may resolve. Give it a little more time and check in with your doctor.
Dr. Hamsa Jayaraj
Internal Medicine 54 years experience
Wean off Zoloft (sertraline): Very disabling side effect! Discuss with your doc about it. Take zoloft (sertraline) on alternate days x 10 days & stop it. If you can see a nutritionally oriented practitioner- MD,ND or chiropractor for ideal support for anxiety. Supplements ; L-tryptophan precursor of serotonin in doses of 1000-3000 mg in divided doses.Magnesium can be obtained by eating nuts everyday.Omega3 fishoil capsules of good quality.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.